# SDR QXEA200301389

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 13,572 hours, 19,351 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CREASE IN PANEL 261GT AND HOLE IN NACELLE SKIN JUST ABOVE LEFT HAND COWL DOOR.  REPAIRED IAW HORIZON AIR EA 2-54-194 AND RD8-54-1851.
